A. Aggarwal, Armstrong's conjecture for (k, mk+1)-core partitions, European J. Combin.
47 (2015) 54-67.
A. Aggarwal, When does the set of (a, b, c)-core partitions have a unique maximal element? Electron. J. Combin. 22(2) (2015) Paper 2.31, 10 pp.
H. Constantin, B. Houston-Edwards and N. Kaplan,
Numerical sets, core partitions, and integer points in polytopes,
In: Combinatorial and additive number theory. II, 99-127, Springer Proc. Math. Stat. 220, Springer, Cham, 2017.
M. Fayers, (s, t)-Cores: a weighted version of Armstrong's conjecture,
Electron. J. Combin. 23(4) (2016) Paper 4.32, 31 pp.
H.H.Y. Huang and L.X. W. Wang,
The corners of core partitions, SIAM J. Discrete Math. 32(3) (2018) 1887-1902.
Lattice points and simultaneous core partitions,
Electron. J. Combin. 25(3) (2018) Paper 3.47, 19 pp.
R. Nath, Symmetry in maximal (s-1, s+1) cores, Integers 16 (2016), Paper No. A18, 23 pp.
R. Nath, Advances in the theory of cores and simultaneous core partitions, Amer. Math. Monthly 124(9) (2017) 844-861.
R.P. Stanley and F. Zanello, The Catalan case of Armstrong's conjecture on simultaneous core partitions, SIAM J. Discrete Math. 29(1) (2015) 658-666.
A. Straub, Core partitions into distinct parts and an analog of Euler's theorem, European J. Combin. 57 (2016) 40-49.
M. Thiel and N. Williams, Strange expectations and simultaneous cores, J. Algebraic Combin. 46(1) (2017) 219-261.
J.L.P. Wang, L.X.W. Wang and J.Y.X. Yang,
Moments about the mean of the size of a self-conjugate (s, t)-core partition,
Discrete Math. 341(11) (2018) 3029-3043.
V.Y. Wang, Simultaneous core partitions: parameterizations and sums, Electron. J. Combin. 23(1) (2016) Paper 1.4, 34 pp.
G. Xin, A note on rank complement of rational Dyck paths and conjugation of (m, n)-core partitions, J. Comb. 8(4) (2017) 705-726.
H. Xiong, On the largest sizes of certain simultaneous core partitions with distinct parts,
European J. Combin. 71 (2018) 33-42.
H. Xiong, Core partitions with distinct parts, Electron. J. Combin. 25(1) (2018) Paper 1.57, 10 pp.
H. Xiong and W.J.T. Zang,
On the polynomiality and asymptotics of moments of sizes for random (n, dn¡À1)-core partitions with distinct parts,
S.H.F. Yan, G. Qin, Z. Jin and R.D.P. Zhou, On (2k+1, 2k+3)-core partitions with distinct parts,
Discrete Math. 340(6) (2017) 1191-1202.
J.Y.X. Yang, M.X.X. Zhong and R.D.P. Zhou,
On the enumeration of (s, s+1, s+2)-core partitions, European J. Combin. 49 (2015) 203-217.
R.D.P. Zhou and S.H.F. Yan, The Raney numbers and (s, s+1)-core partitions,
European J. Combin. 59 (2017) 114-121.